MathSciNet Relay Station
MathSciNet bibliographic data
MR1935126 (2003i:60056) 60G07 (60J60 60K25)
Krylov, N. V.; Liptser, R. On diffusion approximation with discontinuous coefficients. Stochastic Process. Appl. 102 (2002), no. 2, 235–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement